# SDR IPXA2025103191965

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 31,298 hours, 20,492 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: Out Of Balance
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RIGHT FUEL TANK WENT 3000 LBS LESS THAN LEFT. INITIALLY WHEN BALANCED RIGHT TANK DROPPED 500 LBS IN TEN MINS THEN 1200 IN 30 MINS. LANDED WITH 3800 LBS LESS IN RIGHT TANK.  REMOVED AND REPLACED LEFT WING FUELING SHUTOFF VALVE I.A.W. UPS B757 AMM 28-21-02-004-017 AND AMM 28-21-02-404-019 THROUGH STEP H-24 MINUS STEP H-23.REMOVED AND REPLACED RIGHT WING DEFUEL VALVE I.A.W. UPS B757 AMM 28-26-01-004-144 AND AMM 28-26-01-404-145 THROUGH STEP E-10. PERFORMED OPS/LEAK CHECK OF REFUEL/DEFUEL VALVES.  OPS CHECK GOOD.
